Salvatore, A.
Solutions of minimal period of a wave equation via a generalization of a Hofer's theorem
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 49-63
Zbl 0696.35109 | MR 1020185
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__49_0

Bibliographie

[1] A. Ambrosetti - G. MANCINI, Solutions of minimal period for a class of convex Hamiltonian systems, Math. Ann., 155 (1981). MR 615860 | Zbl 0466.70022

[2] A. Ambrosetti - P. H. RABINOWITZ, Dual variational methods in a critical point theory and applications, J. Funct. Anal., 14 (1973), pp. 345-381. MR 370183 | Zbl 0273.49063

[3] P. Bartolo - V. BENCI - D. FORTUNATO: Abstract critical point theorems and applications to some nonlinear problems with « strong » resonance at infinity, Nonlinear Anal., T.M.A., 7 (1983), pp. 981-1012. MR 713209 | Zbl 0522.58012

[4] V. Benci, Some applications of the generalized Morse-Conley index, Conferenze del Seminario di Matematica dell'Università di Bari, 217 (1987). MR 898735 | Zbl 0656.58006

[5] V. Benci - D. FORTUNATO, The dual method in critical point theory. Multiplicity results for indefinite functionals, Ann. Mat. Pura Appl., 32 (1981), pp. 215-242. MR 696044 | Zbl 0526.58013

[6] V. Benci - D. FORTUNATO, Subharmonic solutions of prescribed minimal period for non autonomous differential equations, Edited by G. F. DELL'ANTONIO - B. D'ONOFRIO, World Scientific, Singapore (1987), pp. 83-96. MR 902625 | Zbl 0663.70028

[7] H. Brezis, Periodic solutions of nonlinear vibrating strings and duality principles, Bull. Amer. Math. Soc., 3 (1983), pp. 409-426. MR 693957 | Zbl 0515.35060

[8] H. Brezis - J.M. Coron - L. Nirenberg, Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz, Comm. Pure Appl. Math., 33 (1980), pp. 667-689. MR 586417 | Zbl 0484.35057

[9] J.M. Coron, Periodic solution of a nonlinear wave without assumptions of monotonicity, Math. Ann., 252 (1983), pp. 273-285. MR 690201 | Zbl 0489.35061

[10] D. Gromoll - W. MEYER, On differentiable functions with isolated critical points, Topology, 8 (1969), pp. 361-369. MR 246329 | Zbl 0212.28903

[11] H. Hofer, A note on the topological degree at a critical point of mountain pass-type, Proc. Amer. Math. Soc., 90, 2 (1984), pp. 309-315. MR 727256 | Zbl 0545.58015

[12] H. Hofer, A geometric description of the neighbourhood of a critical point given by the mountain-pass theorem, J. London Math. Soc., 31 (1985), pp. 566-570. MR 812787 | Zbl 0573.58007

[13] H. Lovicarova, Periodic solutions of a weakly nonlinear wave equation in one dimensional, Czech. Math. J., 19 (1969), pp. 324-342. MR 247249 | Zbl 0181.10901

[14] P.H. Rabinowitz, Variational Methods for Nonlinear Eigenvalue Problems, Edited by G. PRODI, Edizione Cremonese, Roma (1974), pp. 141-195. MR 464299

[15] P. Rockafeller, Convex Analysis, Princeton University Press (1970). MR 274683 | Zbl 0193.18401

[16] A. Salvatore, Solutions of minimal period for a semilinear wave equation, to appear on Ann. Mat. Pura e Appl. MR 1042839 | Zbl 0714.35052

[17] G. Tarantello, Solutions with prescribed minimal period for nonlinear vibrating strings, Comm. P.D.E., 12, 9 (1987), pp. 1071-1094. MR 888007 | Zbl 0628.35007